Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
148 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Took blood pressure medication twice by mistake

Premium Questions

Dr. Ilir Sharka MD

My mother took her blood pressure pill twice this morning by mistake Is this dangerous ? Should she be worried ? Any side affects ? ... View answer

Answered by : Dr. Ilir Sharka ( Cardiologist)
Dr.  T Shobha Deepak MD

I just realized that I accidently took my medication twice this morning. I'm concerned because some of that medication is blood pressure medication and my heart rate is... View answer

Answered by : Dr. T Shobha Deepak ( General & Family Physician)
Dr. Hari Charan Perigela MD

I am 70 and goimg in this morning at 9:00 for a colonostopy. Drank all the gavilyte g yesterday. Only been havng liquids. Is it ok that I take my blood pressure meds this morning? I also took a xanax ... View answer

Answered by : Dr. Hari Charan Perigela ( General Surgeon)
Dr.    Anshul Varshney MD

My husband's blood pressure - he took his medicine this morning. Now, he is having trouble maintaining his balance. His last reading was 95/65 with pulse of 75. What corrective action should be taken? ... View answer

Answered by : Dr. Anshul Varshney ( Internal Medicine Specialist)
Dr.     Bhanu Partap MD

I have ED issues for years, but I am newly single but take several meds for high blood pressure .... Do you think my blood pressure meds at their current rates are OK or should I allow for the... View answer

Answered by : Dr. Bhanu Partap ( Cardiologist)

Public Forum Discussions

Dr. Luchuo Engelbert Bain MD

I accidentally took my husband s 100MG Losartan ( Blood Pressure Medication). Once I realised ... healthy 29 year-old who doesn t have high blood pressure. My only concern is that... View answer

Answered by : Dr. Luchuo Engelbert Bain ( General & Family Physician)
Dr. Suzana Zharri MD

Hi, I just got out of the hospital, don t have a primary doctor and I have 5 prescriptions for High blood pressure and 4 say take once a day and one twice a day. In the hospital they gave them half ... View answer

Answered by : Dr. Suzana Zharri ( General & Family Physician)
Dr. Kathy Robinson MD

My my mom, 89 years old, takes 2 bp pills a day , morning and night. Today she forgot to take the morning pill but remembered at 2pm and took it. Can she take the second one tonight as normal or should ... View answer

Answered by : Dr. Kathy Robinson ( General & Family Physician)
Dr.  Michelle Gibson James MD

i think i just took another 10mg dose of my high blood pressure med i forgot that i all ready took ... this but this one time its a mistake what to do ? ... View answer

Answered by : Dr. Michelle Gibson James ( General & Family Physician)
Dr.  Sagar Makode MD

I am taking ramopril I am 82 and go to the gym every day. It is not reducing my blood pressure ... haven t got a fast heart beat, just high blood pressure) and to be extra cautious with elderly... View answer

Answered by : Dr. Sagar Makode ( Cardiologist)

Mobile Questions and Answers

Dr.     Naveen Kumar MD

Hi Welcome to HealthcareMagic forum Do not worry! There will be no major adverse effects. Occassionally, one may feel slight dizzy because of hypotension; at that time you can take some salty drinks. Regards

Dr. Ronald Schubert MD

No atacand is a blood pressure medication called candesartan

Dr. Alokkalyani MD

No. There are many medicine available for BP , but none of them are causing chills